| Model Number |
RONYX27515UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
10/15/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure, one resolute onyx des was implanted in the 2nd obtuse marginal and two resolute onyx des were implanted in the lad.It was reported that on the same day post index procedure, patient's cardiac enzymes were elevated.Cec adjudicated the event as myocardial infarction in the 2nd obtuse marginal.